# SDR SWIA201436228

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 31,890 hours, 27,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR LEVEL LIGHTS & OVERHEAD EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 2601 REPLACED NR 4 ELBP IAW AMM, PN ON AD-2013-1A, SN ON 126606, PN OFF 2013-1A & SN OFF 101363.
